MAUDE Adverse Event Report: BUSSE HOSPITAL DISPOSABLES BUSSE HOSPITAL DISPOSABLES; BONE MARROW BIOPSY/ASPIRATION TRAY W/ BIOPSY NEEDLES & ASPIRATION

BUSSE HOSPITAL DISPOSABLES BUSSE HOSPITAL DISPOSABLES; BONE MARROW BIOPSY/ASPIRATION TRAY W/ BIOPSY NEEDLES & ASPIRATION
Lot Number 2220327
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022 the fda forwarded busse hospital disposables a voluntary medwatch report which had been submitted under uf/importer report# 4900240000-2022-8092, dating the event on (b)(6) 2022 and submitted by clinical advancement and patienty safety, reported: (b)(6).The description of the report reads as followed: "marrow stuck inside needle, not user friendly, no directions inside packaging, guard doesn't work, device is very difficult to use, does not fit in a normal sharps box tha is inside of patient rooms.Immediatly upon receipt, busse opened a complaint, investigated, inspected, reviewed/documented, and contacted the noted reporter in the medwatch to request clarification on the submission.Alter multiple attemps to contact the reporter through both phone and email, there has been no response.
 
Additional Manufacturer Narrative
Upon receipt of the medwatch a complaint number was assigned, notheless, the descriptions noted in the required further clarification and the reported was contacted at the email noted in the medwatch with the following questions: 1.There are two needles used for bone marrow biopsy in the kit.Can you please clarify whether you are referring to: a.I - style.B.J - style.C.Both.Since there had been no response by (b)(6) 2022 the reported was contacted by phone.There was no response but a voicemail was left, refering the email sent and an email was also sent after the voicemail to document contact.After this, three more emails were sent, with no response from the reporter.Communications were as followed: 1.Email - (b)(6) 2022, 2.Voicemail - (b)(6) 2022, 3.Email - (b)(6) 2022, 4.Email - (b)(6) 2022, 5.Email - (b)(6) 2022.Nonetheless, eventhough the reported was not clarified, we moved on to inspect stock of both types of needles included in the kit.Although the controls used were no longer available, the current stock was reviewed and passed all established requirements.Furthermore, review of the device history record proved the ifu was included with the product, as first and last pieces were part of the documents.In, regards to the "guard" we were not sure what this was in reference to, and it was not clarified by reporter.Therefore, no further investigation could be conducted and review of complaints did not reveals any trends for the issue and/or parts, corrective and preventive actions were not deemed necessary.

Brand Name
BUSSE HOSPITAL DISPOSABLES
Common Device Name
BONE MARROW BIOPSY/ASPIRATION TRAY W/ BIOPSY NEEDLES & ASPIRATION
Manufacturer (Section D)
BUSSE HOSPITAL DISPOSABLES
75 arkay drive
hauppauge NY 11788
Manufacturer Contact
muhamad ansari
75 arkay drive
hauppauge, NY 11788
6314354711
MDR Report Key15641034
Report Number2433012-2022-00003
Device Sequence Number5715402
Product Code KNW
UDI-Device Identifier10849233013275
UDI-Public0110849233013275
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2023
Device Lot Number2220327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown